# SDR KCSA061352

- Difficulty date: September 23, 2006
- Submitted: September 23, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 1241 WING TO BODY SPLICE FITTING IS CRACKED AT AFT EDGE.
